# SDR DL73E960156

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fs 777
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LT FIXED FLOOR PANEL AT FS 777 FOUND CORRODED BEYOND LIMITS.  REPAIRED PER MM 53-21-04 PG 801.
